Alternating cycles and trails in 2-edge-coloured multigraphs. / Bang-Jensen, J.; Gutin, Gregory.

In: Discrete Mathematics, Vol. 188, No. 1, 1998, p. 61-72.

Research output: Contribution to journalArticle

Published

Documents

  • Full Text

    Accepted author manuscript, 157 KB, PDF document

Links

Original languageEnglish
Pages (from-to)61-72
JournalDiscrete Mathematics
Volume188
Issue number1
DOIs
Publication statusPublished - 1998
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 878629